| Model Number |
H7493926028220 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Complainant name: (b)(6) medical center. (b)(4). device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed. (b)(4).
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 28mm synergy ii everolimus-eluting platinum chromium coronary stent system drug eluting stent was advanced to treat the lesion.However, the shaft broke.Both the segments of the device were removed.No patient complications were reported.